RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 208–215 (Mi mz4267)  

This article is cited in 4 scientific papers (total in 4 papers)

The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$

V. V. Ryzhikov


Full text: PDF file (575 kB)

English version:
Mathematical Notes, 1988, 44:2, 596–600

Bibliographic databases:

UDC: 517.987
Received: 31.03.1987

Citation: V. V. Ryzhikov, “The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$”, Mat. Zametki, 44:2 (1988), 208–215; Math. Notes, 44:2 (1988), 596–600

Citation in format AMSBIB
\Bibitem{Ryz88}
\by V.~V.~Ryzhikov
\paper The $\varepsilon$-free Rokhlin--Halmos property is not satisfied for the actions of the group~$\mathbb Z^2$
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 208--215
\mathnet{http://mi.mathnet.ru/mz4267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969270}
\zmath{https://zbmath.org/?q=an:0661.28008|0666.28008}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 2
\pages 596--600
\crossref{https://doi.org/10.1007/BF01159255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300020}


Linking options:
  • http://mi.mathnet.ru/eng/mz4267
  • http://mi.mathnet.ru/eng/mz/v44/i2/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Prikhod'ko, “Partitions of the phase space of a measure-preserving $\mathbb Z^d$-action into towers”, Math. Notes, 65:5 (1999), 598–609  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Alpern, S, “MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin's Lemma”, Proceedings of the American Mathematical Society, 136:12 (2008), 4373  crossref  isi
    3. Kalikow S., “Infinite Partitions and Rokhlin Towers”, Ergod. Theory Dyn. Syst., 32:Part 2 (2012), 707–738  crossref  isi
    4. Kra B. Quas A. Sahin A., “Rudolph'S Two Step Coding Theorem and Alpern'S Lemma For R-D Actions”, Trans. Am. Math. Soc., 367:6 (2015), PII S0002-9947(2014)06247-8, 4253–4285  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:285
    Full text:124
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020